MathSciNet Relay Station
MathSciNet bibliographic data
MR336453 (49 #1227) 47G05 (35S05)
Fefferman, Charles $L\sp{p}$ bounds for pseudo-differential operators. Israel J. Math. 14 (1973), 413–417.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement